Alert archive / Indiana / Tornado Warnings in 2009
Tornado Warning 27, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2009, 4:39 PM CDT for Henderson County, Kentucky; Vanderburgh County, Warrick County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2009, 4:39 PM CDT (21:39 UTC)
- Expired
- Apr 2, 2009, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Vanderburgh County, IN, Warrick County, IN, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:40 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 022139
TORPAH
INC163-173-KYC101-022230-
/O.NEW.KPAH.TO.W.0027.090402T2139Z-090402T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
439 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
EASTERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN WARRICK COUNTY IN SOUTHWEST INDIANA...
* UNTIL 530 PM CDT
* AT 437 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR ALONG THE SOUTHERN HENDERSON AND DAVIESS COUNTY LINE.
THE STORM WAS MOVING NORTH AT 25 MPH.
* THE TORNADO WILL BE NEAR...
NEWBURGH BY 505 PM CDT...
6 MILES EAST OF EVANSVILLE BY 510 PM CDT...
MELODY HILL BY 515 PM CDT...
CHANDLER BY 520 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3807 8756 3806 8729 3782 8734 3777 8731
3774 8741 3768 8743 3766 8757
TIME...MOT...LOC 2138Z 184DEG 23KT 3778 8745
$$3 follow-up statements
000
WWUS53 KPAH 022159
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
459 PM CDT THU APR 2 2009
INC163-173-KYC101-022230-
/O.CON.KPAH.TO.W.0027.000000T0000Z-090402T2230Z/
VANDERBURGH IN-WARRICK IN-HENDERSON KY-
459 PM CDT THU APR 2 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN WARRICK AND EAST CENTRAL VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND EASTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY...
AT 457 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SEEING WALL CLOUDS
AND FUNNEL CLOUDS NEAR ALCOA AND NEWBURGH. TAKE COVER NOW RADAR
SHOWED THIS TORNADIC STORM WAS LOCATED NEAR NEWBURGH...MOVING NORTH
AT 30 MPH.
THE TORNADO WILL BE NEAR...
CHANDLER BY 510 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3807 8756 3806 8729 3782 8734 3777 8731
3774 8741 3768 8743 3766 8757
TIME...MOT...LOC 2158Z 197DEG 24KT 3796 8737
$$000
WWUS53 KPAH 022223
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
523 PM CDT THU APR 2 2009
KYC101-022232-
/O.CAN.KPAH.TO.W.0027.000000T0000Z-090402T2230Z/
HENDERSON KY-
523 PM CDT THU APR 2 2009
...THE TORNADO WARNING FOR EASTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
AT 522 PM PADUCAH RADAR SHOWED THE STORM HAD MOVED NORTH OF THE OHIO
RIVER AND WAS NO LONGER AN IMMINENT THREAT TO HENDERSON COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHWEST INDIANA AND WESTERN KENTUCKY.
LAT...LON 3790 8732 3790 8734 3794 8741 3794 8746
3792 8749 3792 8752 3794 8756 3807 8756
3806 8729
TIME...MOT...LOC 2222Z 197DEG 24KT 3797 8736
$$
INC163-173-022230-
/O.CON.KPAH.TO.W.0027.000000T0000Z-090402T2230Z/
VANDERBURGH IN-WARRICK IN-
523 PM CDT THU APR 2 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN WARRICK AND EAST CENTRAL VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...
AT 522 PM CDT...PADUCAH RADAR SHOWED A TORNADIC THUNDERSTORM JUST
NORTH OF NEWBURGH...MOVING NORTH AT 30 MPH.
THE TORNADO WILL BE NEAR...
CHANDLER BY 530 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3790 8732 3790 8734 3794 8741 3794 8746
3792 8749 3792 8752 3794 8756 3807 8756
3806 8729
TIME...MOT...LOC 2222Z 197DEG 24KT 3797 8736
$$000
WWUS53 KPAH 022233
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
533 PM CDT THU APR 2 2009
INC163-173-022242-
/O.EXP.KPAH.TO.W.0027.000000T0000Z-090402T2230Z/
VANDERBURGH IN-WARRICK IN-
533 PM CDT THU APR 2 2009
...THE TORNADO WARNING FOR SOUTHWESTERN WARRICK AND EAST CENTRAL
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA HAS EXPIRED...
AT 532 PM...PADUCAH RADAR SHOWED THE STORM THAT PROMPTED THE WARNING
HAD MOVED NORTH TO AROUND BOONVILLE...OUT OF THE ORIGINALLY WARNED
FOR AREA. A TORNADO WARNING DOES CONTINUE FOR THE REMAINDER OF
WARRICK COUNTY...INCLUDING ALL BUT FAR SOUTHWEST WARRICK
COUNTY...UNTIL 545 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHWEST INDIANA AND WESTERN KENTUCKY.
LAT...LON 3790 8732 3790 8734 3794 8741 3794 8746
3792 8749 3792 8752 3794 8756 3807 8756
3806 8729
TIME...MOT...LOC 2223Z 197DEG 24KT 3797 8736
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:25 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 2, 3:25 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 325 PM CDT THU APR 2 2009 .DISCUSSION... ACTIVE SPRING WEATHER PATTERN CONTINUES THE REST OF THIS WEEK AND INTO THE WEEKEND...WITH TWO MAJOR SYSTEMS TO DEAL WITH...THE FIRST ONE THIS AFTERNOON INTO THIS EVENING...AND THE NEXT LATE THIS WEEKEND AND EARLY NEXT WEEK. WILL NEED TO BE AS BRIEF AS POSSIBLE DUE TO ONGOING WEATHER SITUATION. CURRENTLY LOOKING AT SEVERE STORM/ISOLATED TORNADO RISK TO CONTINUE LATE AFTERNOON INTO THE EARLY EVENING IN AREAS OF WESTERN KY...SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA. SURFACE LOW WILL TRACK RIGHT UP ALONG THE OHIO RIVER VALLEY EARLY TONIGHT...WITH MOST OF THE SEVERE STORM RISK NEAR ALONG AND SOUTH OF ITS TRACK. THE BEST CHANCES OF ISOLATED TORNADOES WILL BE OVER THE PENNYRILE REGION OF WESTERN KY...WHERE THE BEST COMBINATION OF SURFACE BASED INSTABILITY AND SHEAR WILL DEVELOP...ESP BETWEEN 3 PM AND 7 PM. AFTER SUNSET...INSTABILITIES FALL OFF RATHER QUICKLY...SO THE SEVERE THREAT SHOULD DIMINISH. WILL ALSO NEED TO MONITOR FOR FLOODING...AS CURRENT RADAR EST ARE OVER AN INCH AN HOUR IN THE HEAVIER PRECIP. WINDS WILL WHIP UP ON THE BACK SIDE OF THE SFC LOW LATER THIS EVENING INTO THE OVERNIGHT. MAY BRIEFLY REACH CLOSE TO WIND ADVISORY CRITERIA...WITH SOME NW WIND GUSTS IN THE 35 TO 45 MPH RANGE. HOWEVER...SHOULD LAST ONLY 2-4 HOURS...SO WILL NOT ISSUE HEADLINES AT THIS TIME. AFTER A PLEASANT COUPLE OF DAYS FRI...AND ESP SAT...ANOTHER SYSTEM GETS ITS ACT TOGETHER IN THE CENTRAL PLAINS AND WILL LIKELY AFFECT MUCH OF THE REGION ON SUNDAY. THE GFS SEEMS TO BE THE FASTEST AND THE ECMWF THE SLOWEST WITH THE PASSAGE OF THE FRONT. BUT FRONTAL PASSAGE SHOULD BE SOMETIME ON SUNDAY...BRINGING A GOOD CHANCE OF SHOWERS AND SCATTERED STORMS. THE ASSOCIATED MID LEVEL LOW WILL SWING IN BEHIND THE FRONT AND ACT TO KEEP CLOUDS AND A CHANCE FOR SHOWERS IN THE FORECAST. AS PREVIOUS SHIFT MENTIONED...A SECONDARY MID LEVEL LOW WILL SWING IN BEHIND THE PREVIOUS SYSTEM AND BRING A SHOT OF BLUSTERY CANADIAN AIR WITH IT...AND ALSO SERVE TO KEEP SKIES CLOUDY MONDAY...WITH SHOWERS AND MAYBE EVEN A SNOW SHOWERS IF THE LOWER BOUNDARY LAYER CAN COOL ENOUGH. WOULD NOT BE TOO SURPRISED TO SEE TEMPS STAY IN THE UPPER 30S AND LOWER 40S ALL DAY MONDAY...AS FIERCE COLD AIR ADVECTION RESULTS IN 850 MB TEMPS PLUMMETING TO -9 TO -10 DEG C DURING THE DAY. CLOUDS NOW EXPECTED TO STAY IN MOST AREAS EAST OF THE MS RIVER ON TUE...SO WILL KEEP TEMPS IN THE 40S THOSE AREAS ONCE AGAIN. WILL UNDERCUT MEX MOS TEMPS SOME 10 DEGREES OR SO AS IT HAS WAY TOO MUCH SPRINGTIME CLIMO BUILT IN THAT FAR OUT. THIS PATTERN SHOULD RESULT IN MAX TEMPS 20 TO 25 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION... LARGE SHIELD OF RAIN AND THUNDERSTORMS WILL OVERSPREAD ALL TAF SITES THIS AFTERNOON. PERSISTENT AND LOCALLY HEAVY RAIN WILL EVENTUALLY SATURATE THE LOWER LEVELS...MEANING IFR CEILINGS SHOULD BECOME PREVALENT EARLY THIS EVENING. AS A RATHER STRONG SURFACE LOW PASSES JUST SOUTHEAST OF THE TAF SITES THIS EVENING...WINDS WILL BACK FROM SOUTHEAST TO NORTH. A BRIEF PERIOD OF STRONG GUSTS FROM 30 TO 40 KNOTS IS POSSIBLE AROUND 06Z...OTHERWISE GENERALLY 15 TO 25 KNOTS THROUGH THE NIGHT. GRADUAL CLEARING WILL BEGIN FRIDAY MORNING AS NORTHWEST WINDS BRING DRIER AIR. .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC...MEFFERT AVIATION...MY
Hazardous weather outlook, Apr 2, 4:37 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 437 AM CDT THU APR 2 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 437 AM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE REGION FOR TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND MAYBE AN ISOLATED TORNADO ARE POSSIBLE. HEAVY RAIN WILL ALSO BE A HAZARD. ONE TO TWO INCHES OF RAIN ARE POSSIBLE ACROSS PORTIONS OF THE AREA. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN PORTIONS OF THE REGION LATE THIS MORNING...IN ASSOCIATION WITH A DEEP LOW PRESSURE SYSTEM MOVING TOWARD THE AREA. DURING THE AFTERNOON AND EVENING HOURS...AS THE LOW TRACKS INTO OUR AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR. SOME OF THESE STORMS HAVE THE POSSIBILITY OF BECOMING STRONG TO SEVERE. THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF THE OHIO RIVER...AND ESPECIALLY NEAR THE KENTUCKY...TENNESSEE BORDERS. STORM MOTION WILL BE NORTH TO NORTHEAST AT 40 TO 50 MPH. BY THIS EVENING AND INTO TONIGHT...THE LOW WILL BEGIN MOVING EAST OUT OF THE AREA. ON THE BACKSIDE OF THIS LOW...NORTHWEST WINDS WILL BEGIN TO INCREASE TO 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON SATURDAY NIGHT AND INTO SUNDAY...AS A NEW SURFACE LOW PRESSURE SYSTEM AFFECTS OUR REGION. AT THIS TIME...NO WIDESPREAD SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...ESPECIALLY IN WEST KENTUCKY.
In the hours before
Local storm report, Apr 2, 3:27 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE
327 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 W HARRISBURG 37.80N 89.39W
04/02/2009 E0.88 INCH JACKSON IL PUBLIC
&&
JAYSONWLocal storm report, Apr 2, 3:28 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE
328 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 W HARRISBURG 37.74N 88.60W
04/02/2009 E0.88 INCH SALINE IL PUBLIC
&&
JAYSONWLocal storm report, Apr 2, 4:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
404 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL GREENVILLE 37.21N 87.18W
04/02/2009 E1.00 INCH MUHLENBERG KY EMERGENCY MNGR
&&
JAYSONWLocal storm report, Apr 2, 4:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
405 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL CENTRAL CITY 37.30N 87.13W
04/02/2009 E0.88 INCH MUHLENBERG KY TRAINED SPOTTER
&&
JAYSONWLocal storm report, Apr 2, 4:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
411 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL GREENVILLE 37.21N 87.18W
04/02/2009 E1.00 INCH MUHLENBERG KY TRAINED SPOTTER
&&
JAYSONWLocal storm report, Apr 2, 4:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
423 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD NEW BURNSIDE 37.58N 88.77W
04/02/2009 JOHNSON IL LAW ENFORCEMENT
WATER HAS COVERED THE ROAD IN NEW BURNSIDE
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:28 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 32 min |
| Apr 2, 2:38 PM CDT | Areal Flood Advisory | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more | 94 min |
| Apr 2, 2:52 PM CDT | Areal Flood Advisory | PAH | Livingston | 3 hr |
| Apr 2, 2:55 PM CDT | Tornado Warning | PAH | Calloway, Livingston, Lyon, Marshall, Trigg | 35 min |
| Apr 2, 3:44 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 61 min |
| Apr 2, 3:53 PM CDT | Tornado Warning | PAH | Muhlenberg | 37 min |
| Apr 2, 4:07 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Hopkins, McLean, Muhlenberg, Todd and 2 more | 3 hr |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 46 min |
| Apr 2, 4:37 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean, Union, Webster | 7 days |
| Apr 2, 5:28 PM CDT | Flash Flood Warning | PAH | Daviess | 92 min |
| Apr 2, 5:03 PM CDT | Tornado Warning | PAH | Warrick | 42 min |
Nearby
Tornado Warnings in Indiana, 2009Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.